# SDR FDKA200710278

- Difficulty date: October 27, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,798 hours, 15,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6075 MCO (0928 PHX LCL) - MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  MX LUBED MAIN CABIN DOOR.
